Infinite systems of hyperbolic differential-functional inequalities.
Jaruszewska-Walczak, Danuta
Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica, Tome 1285(43) (2005), p. 219-228 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
EUDML-ID : urn:eudml:doc:126838
@article{05073412,
     title = {Infinite systems of hyperbolic differential-functional inequalities.},
     journal = {Zeszyty Naukowe Uniwersytetu Jagiello\'nskiego. Universitatis Iagellonicae Acta Mathematica},
     volume = {1285(43)},
     year = {2005},
     pages = {219-228},
     zbl = {1103.35100},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05073412}
}
Jaruszewska-Walczak, Danuta. Infinite systems of hyperbolic differential-functional inequalities.. Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica, Tome 1285(43) (2005) pp. 219-228. http://gdmltest.u-ga.fr/item/05073412/